# SDR AALA202302179160

- Difficulty date: February 14, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 38,702 hours, 16,006 cycles
- Engine: Cfmint CFM567B20
- Engine time: 25,319 hours, 10,210 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Part serial: 658696
- Condition: Shutdown
- Location: Zone 400 - Nac/P
- Part time: 25,319 hours, 10,210 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, M, Z
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT, WOULD NOT EXTINGUISH. PERFORMED ENGINE SHUTDOWN CHECKLIST. OIL TEMP REACHED 128C BEFORE ENGINE SHUT DOWN. FLIGHT DIVERTED TO MIA. SINGLE ENGINE TIME WAS 45 MINUTES. EMERGENCY WAS DECLARED AND AIRCRAFT WAS OVERWEIGHT FOR LANDING. AFTER LANDING INSPECTIONS AND TESTS HAD NO FAULTS. ENGINEERING AND MAINTENANCE DECIDED TO REPLACE ENGINE AS A PRECAUTION DUE TO PREVIOUS HISTORY.
